MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM POLYAXIAL FULLY THREADED SCREW 5.5 8 X 80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM POLYAXIAL FULLY THREADED SCREW 5.5 8 X 80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179706880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, two (2) viper screws broke about 2 cm below the screw head.They had to be replaced during a revision surgery.No further information provided.This report is for one (1) viper system polyaxial fully threaded screw 5.5 8 x 80mm.This is report 1 of 2 for (b)(4).
 
Event or Problem Description
Device report from synthese reports an event in switzerland as follows: it was reported that on an unknown date, two (2) viper screws broke about 2 cm below the screw head.The patient required revision surgery to have the screws removed.The original date of implantation is unknown.No further information provided.This report is for one (1) viper system polyaxial fully threaded screw 5.5 8 x 80mm.This is report 1 of 2 for (b)(4).

Brand Name
VIPER SYSTEM POLYAXIAL FULLY THREADED SCREW 5.5 8 X 80MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11365672
Report Number1526439-2021-00347
Device Sequence Number13741000
Product Code NKB
UDI-Device Identifier10705034266442
UDI-Public(01)10705034266442
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111571
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179706880
Device Catalogue Number179706880
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date04/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIPER T27 ILIAC SCREW 8X80, TI; VIPER T27 ILIAC SCREW 8X80, TI
Outcome Attributed to Adverse Event Required Intervention;